MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; ENDOSCOPE PLUS

INTUITIVE SURGICAL, INC None; ENDOSCOPE PLUS
Model Number 470057-12
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, the customer observed issues with universal surgical manipulator (usm) 3 during the case.The customer informed the technical support engineer (tse) there were no yellow lights or error messages on arm or system, but they were unable to advance camera on usm 3.The customer attempted to fix the issue for a bit and eventually were able to advance the endoscope into the patient and continued using arm 3.The customer informed the endoscope moved by itself during the case while it was on usm 3.No error messages were observed.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the image was not inverted.But the endoscope moved freely with uncontrolled motion.There was some resistance when advancing the endoscope into the patient.The case was completed with the same endoscope.The customer informed the endoscope went to back in circulation without issue.
 
Additional Manufacturer Narrative
The reported event was addressed with phone support.The technical support engineer (tse) guided the customer through a hard power cycle, after which the system started normally.Log review did not identify any errors related to arm 3, although repeated error 22028 events were noted on universal surgical manipulator (usm) 2 from the previous week.The field service engineer (fse) confirmed with robotics coordinator that there have been no further issues with the arm.No site visit was conducted.The system was working properly and no additional action was required as the issue was resolved.

Brand Name
None
Common Device Name
ENDOSCOPE PLUS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50595528
Report Number2955842-2026-37746
Device Sequence Number21206505
Product Code GCJ
UDI-Device Identifier00886874116555
UDI-Public(01)00886874116555
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470057-12
Device Catalogue Number470057
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient Age54 YR
Patient SexMale
Patient Weight206 LB